# SDR SWAA2022072935412

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 3,935 hours, 2,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT; FOSSIDE IS NOT FLASHING; WHEN TESTED. / [01] RESECURED AFT GALLEY FLASHLIGHT IN CHARGING CRADLE PER SIP.
